# SDR I7LA0002728

- Difficulty date: August 12, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N901HC
- Make and model: Agusta A109K2
- Aircraft serial: 10033
- Engine: Tmeca ARRIEL1
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 109013105115
- Part serial: K44
- Condition: Overheated
- Location: Tail Rotor
- Part time: 509 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON 25 HOUR INSPECTION, SIGNS OF HEAT NOTED.  ENAMEL PAINT WAS BROWN-DISCOLORED.
